# SDR BSY2002F00003

- Difficulty date: February 8, 2002
- Submitted: March 13, 2002
- Operation: Air carrier
- Aircraft: N696BD
- Make and model: Beech 58
- Aircraft serial: TH352
- Engine: Cont IO520C
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Squat Switch
- Condition: Frozen
- Location: Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LANDING GEAR WOULD NOT GO UP.  FOUND SQUAT SWITCH FROZEN.  THAWED OUT SWITCH CLEANED AND LUBED CYCLED GEAR.  OPS CHECK GOOD.
